# SDR A6WA200720222

- Difficulty date: May 1, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH SPOILERONS CAUTION AND OUTBOARD GROUND SPOILERS CAUTION MESSAGE ILLUMINATED, COMPLIED WITH QRH, PREFORMED FLAP 20 DEGREES LANDING.  PERFORMED FUNCTION TEST OF SPOILER IAW AMM 27-61-00.  OPS CHECK GOOD AT THIS TIME.  (M)
